Unique decomposition of Riemannian manifolds

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, Ernst HeintzeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/25299
Parent Title (English):Proceedings of the American Mathematical Society
Type:Article
Language:English
Year of first Publication:1998
Release Date:2017/07/21
Volume:126
Issue:10
First Page:3075
Last Page:3078
DOI:https://doi.org/10.1090/S0002-9939-98-04630-9
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie